A remark on the equation of Fermat

C. R. Math. Rep. Acad. Sci. Canada Vol. 12 (5) 1990, pp. 204–206
(Received: 1990-09-08 )

A. Grytczuk / J. Grytczuk

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A remark on the equation of Fermat

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.